MathSciNet Relay Station
MathSciNet bibliographic data
MR2576289 57M25
Hass, Joel; Hyam Rubinstein, J.; Thompson, Abigail Knots and $k$-width. Geom. Dedicata 143 (2009), 7–18.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement